# SDR RU3A2020120900036

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- Aircraft time: 16,380 hours, 8,476 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13034612
- Part serial: 1191334
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING ILLUMINATED IN FLIGHT CABIN DIFF SHOWS "0".  AIR PRESSURE CONTROLLER REPLACEMENT CORRECTED ISSUE.
